# SDR DL72K971893

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474DA
- Make and model: Boeing 727232
- Aircraft serial: 20751
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-2 LETTER CHECK, SKIN CRACKED AT S-DUCT INLET 12 O'CLOCK POSITION 3.5 IN AFT OF LIP.  INSTALLED REPAIR PER M/M 54-30-0 PG 802.
